# SDR DALA2025042103066

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31980
- Aircraft time: 26,399 hours, 10,287 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6992442) CATERING TRIED TO OPEN DOOR 2L, DOOR OPENS PARTIALLY AND STOPS. REMOVED AFT ENTRY DOOR TORQUE TUBE ACCESS PANEL (WIP) 143829 INSTALLED L2 DOOR SNUBBER AND BUMPER PER B737 AMM 52-41.
